# SDR SIMA200733801

- Difficulty date: December 1, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 7,695 hours, 6,901 cycles
- System (JASC): 2310 · HF Communications System
- Part: Antenna
- Condition: Debonded
- Location: Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CLOUDS COMM 1 AND 2 BECOMES UNREADABLE AND UNLINK GOES NO COMM CREW ELECTED TO RETURN TO MQT.  FOUND COMM 3 ANTENNA UNBOUNDED REBOUNDED COMM 3 ANTENNA.  AIRCRAFT RETURNED TO SERVICE.
